# SDR 07FDEA03176

- Difficulty date: August 28, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 30,688 hours, 15,408 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION FOUND ON FRAME 92 AT SEVERAL ANGLE SECTIONS, STRG 14 RT TO 17 LT.  REPAIR PERFORMED BY REPLACEMENT OF PARTS IAW SRM 51-72-10.
